More elementary operators that are spectrally bounded

Nadia Boudi, Martin Mathieu*

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We discuss some necessary and some sufficient conditions for an elementary operator x↦∑ni=1aixbi on a Banach algebra A to be spectrally bounded. In the case of length three, we obtain a complete characterisation when A acts irreducibly on a Banach space of dimension greater than three.

Original languageEnglish
Pages (from-to)471-489
Number of pages19
JournalJournal of Mathematical Analysis and its Applications
Volume428
Issue number1
Early online date17 Mar 2015
DOIs
Publication statusPublished - 01 Aug 2015

Keywords

  • Elementary operator
  • Quasi-nilpotent
  • Spectrally bounded

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'More elementary operators that are spectrally bounded'. Together they form a unique fingerprint.

  • Cite this